2 doctors weighed in:

I was taking a acne treatment. I had been prescribed lot of pills (isotroin-20), serums (vc-15). My skin goes dark in sun if I do not cover my face.

2 doctors weighed in
Dr. Ed Friedlander
Pathology
1 doctor agrees

In brief: What's your question

You're on Isotretinoin which is the strongest acne medication and will prevent further scarring.
The vitamin topical application probably won't hurt. You'll do well to use a heavy sunscreen especially while you're on isotretinoin. Please do not try to bleach your skin with hydroquinone; you'll end up disfiguring yourself. Don't worry about your skin being dark; it's fine.

In brief: What's your question

You're on Isotretinoin which is the strongest acne medication and will prevent further scarring.
The vitamin topical application probably won't hurt. You'll do well to use a heavy sunscreen especially while you're on isotretinoin. Please do not try to bleach your skin with hydroquinone; you'll end up disfiguring yourself. Don't worry about your skin being dark; it's fine.
Dr. Ed Friedlander
Dr. Ed Friedlander
Thank
1 comment
Dr. Heidi Fowler
Agree with Dr. Friedlander. You should be using a high level SPF sunscreen every day.
Get help from a real doctor now
Dr. Christopher Crosby
Board Certified, Dermatology
12 years in practice
93K people helped
Continue
108,000 doctors available
Read more answers from doctors